MathSciNet Relay Station
MathSciNet bibliographic data
MR156356 (27 #6280) 57.32 (57.10)
Eells, James, Jr.; Kuiper, Nicolaas, H. An invariant for certain smooth manifolds. Ann. Mat. Pura Appl. (4) 60 1962 93–110.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement